# SDR 95ZZZX6545

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N118ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2841136
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW18372
- Condition: Cracked
- Location: Alt Mount Boss
- Part time: 3,845 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INSPECTION, TECHNICIAN TRACED OIL LEAK TO A CRANKCASE CRACK IN THE AREA OF THE ALTERNATOR MOUNT BOSS.  CRACK IS IN THIS AREA OF RIGHT CRANKCASE HALF LESS THAN .25 INCH FORWARD OF SECOND CRANKCASE BOLT HOLE (FROM FRONT OF ENGINE).  NEW ENGINE BEING INSTALLED.
